András  Telcs

selected publications

1.   Glanzel, W., Telcs, A., Schubert, A., Characterization by Truncated Moments and  its Application to Pearson-Type Distributions, Z. Wahrscheinlichkeitstheorie verw. Geb., 66, 1984, 173-183

2.   Telcs, A., Random Walks on Graphs, Electric Networks and Fractals,Probability Theory and Related Fields, 82, 1989, 435-449

3.   Grigory’an, A. Telcs, A. , Sub-Gaussian estimates of the heat kernels on infinite graphs, Duke Math. J.(2001) 109, 3 452-510  ps

4.   Telcs, A. Volume and time doubling of graphs and random walks, the strongly recurrent case, Comm. Pure and Appl. Math.(2001) LIV,975-1018 ps, dvi,

5.   Grigory’an A., Telcs, A. Harnack inequalities and sub-Gaussian estimates for random walks, Mathematische Annalen 2002; DOI 10.1007 ps

6.   Telcs A, The Art of Random Walks, Lecture Notes in Mathematics 1885, Springer 2006, link